# SDR USAAD96015A

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FL 904 - AFTER TAKEOFF AND ON GEAR RETRACTION, CREW RECEIVED THREE RED LIGHTS.  GEAR WAS CYCLED, CREW RECEIVED GREEN INDICATIONS FOR THE MAINS BUT A RED FOR THE NOSE GEAR.  FLIGHT RETURNED TO ORD AND LANDED WITH NO FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED A STRUT SERVICING PER THE MAINTENANCE MANUAL.  (M)
